# SDR UPS405437

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 2150-2170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, FOUND IN BULK CARGO COMP AT BS 2156 STR 46 RBL CORROSION IN STRINGER.  REPLACED STR BETWEEN BS 2150 AND 2170 IAW SRM 53-10-03 FIG 1 AND SRM 51-30-02.
